MAUDE Adverse Event Report: Q'APEL MEDICAL INC. ZEBRA; Catheter, percutaneous

Q'APEL MEDICAL INC. ZEBRA; Catheter, percutaneous
Model Number FG 01764-01
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2026, during a left carotid artery stenting (cas) procedure performed via right radial access, a zebra catheter was positioned in the proximal common carotid artery.Due to near-complete occlusion of the left internal carotid artery, multiple attempts were made to advance ancillary devices.During one attempt, contrast leakage was visualized fluoroscopically from the catheter at the curve of the brachiocephalic artery.The catheter remained in position to provide support and was withdrawn following completion of the procedure.No fragments were retained, and no patient injury or adverse clinical outcome was reported.Evaluation of the returned device confirmed a catheter shaft breach approximately 19 cm from the distal tip (77 cm from the hub), as evidenced by fluid leakage during flushing.The device was returned in one piece.Microscopic and visual inspection of the fracture region demonstrated uniform reinforcement cut spacing with no abnormal pitch variation or reinforcement strut fracture.The damage pattern was characterized by localized mechanical strain between reinforcement cuts, resulting in shearing of the outer polymer jacket and a slight opening of the internal ptfe liner.No evidence of material defect, improper lamination, abnormal feed gap, exposed reinforcement, structural anomaly, or other manufacturing nonconformance was identified.

Brand Name
ZEBRA
Common Device Name
Catheter, percutaneous
Manufacturer (Section D)
Q'APEL MEDICAL INC.
4245 technology drive
fremont CA 94538
Manufacturer (Section G)
Q'APEL MEDICAL INC.
4245 technology drive
fremont CA 94538
Manufacturer Contact
michael wilcox
4245 technology drive
fremont, CA 94538
MDR Report Key24480485
Report Number3015614-2026-00010
Device Sequence Number18711520
Product Code DQY
UDI-Device Identifier00857545008233
UDI-Public00857545008233
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K240746
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFG 01764-01
Device Catalogue NumberAC7087-095-20-B
Device Lot NumberFG250918D-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/10/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Initial Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown